MAUDE Adverse Event Report: COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 519650
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Incontinence (4572)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.There were no capas that were confirmed in veeva to be associated.A nonconformance was identified as associated with this lot number; however, the failure being reported in the complaint is not related to the issue identified in the nonconformance.There were several complaints identified against this lot; however, with various failure modes.Therefore, this is not considered a trend.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient had an altis device implanted in (b)(6) 2024 which initially improved stress urinary incontinence.The patient reportedly experienced visible and palpable mesh through incision.The physician noted the sling likely dislodged during healing process from a strong cough.The patient experienced exposure of vaginal mesh, stress incontinence, urge incontinence and underwent excision of altis midurethral sling & cystoscopy.Additionally, incision & drainage of a posterior vaginal abscess/deep perineal abscess under general anesthesia was performed but not related to altis.

Brand Name
ALTIS SINGLE INCISION SLING SYSTEM
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25625661
Report Number2125050-2026-01120
Device Sequence Number21105664
Product Code PAH
UDI-Device Identifier05708932467407
UDI-Public5708932467407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519650
Device Lot Number9510795_5196502400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexUnknown